Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 451–455 (Mi mz1521)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On minimum modulus of trigonometric polynomials with random coefficients

A. G. Karapetyan

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1521

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 369–373

Bibliographic databases:

Received: 10.11.1996

Citation: A. G. Karapetyan, “On minimum modulus of trigonometric polynomials with random coefficients”, Mat. Zametki, 61:3 (1997), 451–455; Math. Notes, 61:3 (1997), 369–373

Citation in format AMSBIB
\Bibitem{Kar97}
\by A.~G.~Karapetyan
\paper On minimum modulus of trigonometric polynomials with random coefficients
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 451--455
\mathnet{http://mi.mathnet.ru/mz1521}
\crossref{https://doi.org/10.4213/mzm1521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619872}
\zmath{https://zbmath.org/?q=an:0917.42012}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 369--373
\crossref{https://doi.org/10.1007/BF02355422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1521
  • https://doi.org/10.4213/mzm1521
  • http://mi.mathnet.ru/eng/mz/v61/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Karapetyan, “The values of stochastic polynomials in a neighborhood of the unit circle”, Math. Notes, 63:1 (1998), 127–130  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Konyagin, SV, “Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle”, Transactions of the American Mathematical Society, 351:12 (1999), 4963  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:144
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021